MathSciNet Relay Station
MathSciNet bibliographic data
MR758530 54E40
Całka, Aleksander On conditions under which isometries have bounded orbits. Colloq. Math. 48 (1984), no. 2, 219–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement